# SDR UPS00434102

- Difficulty date: July 21, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK SHEAR TIE IS CRACKED AT BS 1301 BETWEEN STR 15 AND 16 RT.  SHEAR TIE FABRICATED IAW SRM 51-20-01 AND FITTED IAW SRM 51-30-02.
